# SDR SWIA2019123147516

- Difficulty date: November 12, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H PRESSURE FLOOR SILL STRUCTURE CORROSION NOTED IN AREAS FROM FS409.0 +128 TO FS559.0.  (C-CHECK) RO 12/27/2019  PERFORMED BLEND OUT REPAIRS TO RH PRESSURE FLOOR SILL STRUCTURE CORROSION NOTED IN AREAS FROM FS409.0 +128 TO FS559.0. REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
